MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following information was requested but was not made available: patient weight.Co-morbidities: abdominal aortic aneurysm, anemia, aortic stenosis, coronary atherosclerosis, dysphagia, hypertension (htn), hyperlipidemia, hypertrophy of prostate without urinary obstruction, lumbar radiculopathy, malaise and fatigue, osteoarthritis, renal cyst, sleep apnea, urinary frequency, cabg.Allergies: milk of magnesia.Only the month and year of the onset of the event were provided.((b)(6) 2021) therefore the initial date of onset was indicated as (b)(6) 2021.Concomitant medical producta: advair, aspirin, brimonidine-timolol, centrum, crestor, dorzolamide-timolol, lasix, metamucil, mucinex, nitrostat, oxybutynin, restasis, tylenol, uroxatral, vitamin d, vyzulta.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require additional intraoperative procedure time or intervention include, but are not limited to endoleak and aneurysm enlargement.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2020 the patient was implanted with gore® excluder® aaa endoprostheses for treatment of an abdominal aortic aneurysm.As reported, the gore® excluder® aaa endoprosthesis trunk ipsilateral leg component was landed low below the renal arteries.As reported, the patient had a long aortic neck.In (b)(6) of 2021 the patient underwent reintervention in which translumbar coiling of the aneurysm sac as well as coiling of the inferior mesenteric artery (ima) was performed.On (b)(6) 2021 computed tomography angiography (cta) was performed and the aneurysm sac measured 6.4cms.On (b)(6) 2022, computed tomography angiography (cta) was performed.As reported, there was a large amount of streak artifact due to the coils.As reported, it looked like there was a proximal type i endoleak and/or a type ii endoleak potentially coming in at the top of the graft.On (b)(6) 2022 the aneurysm sac max diameter measured at 7.2cms.On (b)(6) 2022, a reintervention was performed in which two gore® excluder® conformable aaa aortic extenders were implanted.As reported, there was no confirmed endoleak under angiography within the operating room.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15099702
Report Number3007284313-2022-02050
Device Sequence Number5174744
Product Code MIH
UDI-Device Identifier00733132622382
UDI-Public00733132622382
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2022
Device Model NumberRLT231416
Device Catalogue NumberRLT231416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2022
Initial Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale